The Michigan Mathematical Journal

A Gluing formula for the Seiberg-Witten invariant along T3

B. Doug Park

Full-text: Open access

Article information

Michigan Math. J., Volume 50, Issue 3 (2002), 593-612.

First available in Project Euclid: 4 December 2002

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]
Secondary: 58D27: Moduli problems for differential geometric structures 58J60: Relations with special manifold structures (Riemannian, Finsler, etc.)


Park, B. Doug. A Gluing formula for the Seiberg-Witten invariant along T 3. Michigan Math. J. 50 (2002), no. 3, 593--612. doi:10.1307/mmj/1039029984.

Export citation


  • M. F. Atiyah, V. K. Patodi, and I. M. Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Cambridge Philos. Soc. 77 (1975), 43--69.
  • R. Fintushel and R. J. Stern, Immersed spheres in 4-manifolds and the immersed Thom conjecture, Turkish J. Math. 19 (1995), 145--157.
  • ------, Rational blowdown of smooth 4-manifolds, J. Differential Geom. 46 (1997), 181--235.
  • ------, Knots, links and 4-manifolds, Invent. Math. 134 (1998), 363--400.
  • K. A. Frøyshov, The Seiberg--Witten equations and four-manifolds with boundary, Math. Res. Lett. 3 (1996), 373--390.
  • P. B. Kronheimer and T. S. Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994), 797--804.
  • J. W. Morgan and T. S. Mrowka, The gluing theorem near smooth points of the character variety, preprint.
  • J. W. Morgan, T. S. Mrowka, and D. Ruberman, The $L^2$-moduli space and a vanishing theorem for Donaldson polynomial invariants, Monographs in Geometry and Topology, 2, International Press, Cambridge, 1994.
  • J. W. Morgan, T. S. Mrowka, and Z. Szabó, Product formulas along $T^3$ for Seiberg--Witten invariants, Math. Res. Lett. 4 (1997), 915--929.
  • J. W. Morgan, Z. Szabó, and C. H. Taubes, A product formula for the Seiberg--Witten invariants and the generalized Thom conjecture, J. Differential Geom. 44 (1996), 706--788.
  • T. S. Mrowka, P. S. Ozsváth, and B. Yu, Seiberg--Witten monopoles on Seifert fibered spaces, Comm. Anal. Geom. 5 (1997), 685--791.
  • P. Ozsváth and Z. Szabó, The symplectic Thom conjecture, Ann. of Math. (2) 151 (2000), 93--124.
  • ------, Higher type adjunction inequalities in Seiberg--Witten theory, J. Differential Geom. 55 (2000), 385--440.
  • B. D. Park, A product formula for the Seiberg--Witten invariant along certain Seifert fibred manifolds, Asian J. Math. (to appear).
  • ------, Gluing formulae for the Seiberg--Witten invariant and their applications (in preparation).
  • D. Salamon, Spin geometry and Seiberg--Witten invariants, Birkhäuser, Boston (in press).
  • C. H. Taubes, Self-dual Yang--Mills connections on non-self-dual four-manifolds, J. Differential Geom. 17 (1982), 139--170.
  • ------, Gauge theory on asymptotically periodic 4-manifolds, J. Differential Geom. 25 (1987), 363--430.
  • ------, The Seiberg--Witten invariants and 4-manifolds with essential tori, Geom. Topol. 5 (2001), 441--519.